# SDR ASAA201812247489

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,831 hours, 824 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Disc
- Condition: Damaged
- Location: Fuel Over Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VENTILATION OVERPRESSURE DISC ON INBOARD SIDE OF RIGFHT WING HAS NO CROSS ONIT GROUNDED - YES. DEFERRED. AIRCRAFT IS ETOPS RESTRICTED
